# SDR USAASB97002

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 106189011
- Condition: Intermittent
- Location: Flight Compt
- Part time: 37,039 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FL 349 - FLIGHT RETURNED TO FIELD AT BWI DUE TO THE NR 2 ENGINE EGT GAUGE WAS OPERATING INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE EGT INDICATOR.  GROUND OPERATIONAL TEST GOOD.  (M)
